# SDR SWAA2022030776398

- Difficulty date: April 2, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL #140CF HAS SEVERAL SPOTS OF CORROSION NOTED ON THE BACK OF THE PANEL. / AFT CARGO FLOOR PANEL 140CF REPLACED ON N/R 39149/1600/0079 DEFECT #X924955
